Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the number of conjugacy class sizes and character degrees in finite $p$-groups
HTML articles powered by AMS MathViewer

by Gustavo A. Fernández-Alcober and Alexander Moretó PDF
Proc. Amer. Math. Soc. 129 (2001), 3201-3204 Request permission

Abstract:

In this note we prove that for any two integers $r,s>1$ there exist finite $p$-groups $G$ of class $2$ such that $|\operatorname {cd}(G)|=r$ and $|\operatorname {cs}(G)|=s$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20C15, 20D15
  • Retrieve articles in all journals with MSC (1991): 20C15, 20D15
Additional Information
  • Gustavo A. Fernández-Alcober
  • Affiliation: Departamento de Matemáticas, Universidad del País Vasco, 48080 Bilbao, Spain
  • MR Author ID: 307028
  • Email: mtpfealg@lg.ehu.es
  • Alexander Moretó
  • Affiliation: Departamento de Matemáticas, Universidad del País Vasco, 48080 Bilbao, Spain
  • ORCID: 0000-0002-6914-9650
  • Email: mtbmoqua@lg.ehu.es
  • Received by editor(s): February 14, 2000
  • Received by editor(s) in revised form: March 31, 2000
  • Published electronically: March 29, 2001
  • Additional Notes: Research of the second author was supported by a grant of the Basque Government and by the University of the Basque Country grant UPV 127.310-EB160/98.
  • Communicated by: Stephen D. Smith
  • © Copyright 2001 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 129 (2001), 3201-3204
  • MSC (1991): Primary 20C15, 20D15
  • DOI: https://doi.org/10.1090/S0002-9939-01-05946-9
  • MathSciNet review: 1844993